# SDR SIMA200529303

- Difficulty date: October 14, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524131007
- Condition: Damaged
- Location: Fr 20
- Part time: 11,727 hours, 10,959 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLE WAS DISCOVERED ON THE LT OMEGA BEAM FLOOR SUPPORT TOWER AT FRAME 20.  PERFORMED A CUT OUT OF THE SUPPORT TOWER TO REMOVE THE DAMAGE.  FABRICATED A FILLER AND REPAIR ANGLE.  REPAIR DONE IAW SRM.  (K)
